%0 Journal Article
	%A Xianbiao Jia and  Hong Li and  Yang Liu and  Zhichao Fang
	%D 2012
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 68, 2012
	%T An H1-Galerkin Mixed Method for the Coupled Burgers Equation
	%U https://publications.waset.org/pdf/2281
	%V 68
	%X In this paper, an H1-Galerkin mixed finite element method is discussed for the coupled Burgers equations. The optimal error estimates of the semi-discrete and fully discrete schemes of the coupled Burgers equation are derived.

	%P 948 - 951